Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
109 Posts
Discussion Starter · #1 ·
i have GERD and ibs-d,i had my gall bladder out about 2 years ago with mild ibs before,then full blown ibs after which never seemed to settle down any,but lately im having a couple strange things happen and im wondering if anyone has had the same or know what they may be,1.a sharp pain in my chest that goes to my shoulder,almost feels like a shock,ibs or gerd related? now the real strange one,2.in a normal warm enviroment and not eating or drinking anything cold i get a very cold feeling on the right side of my belly,close to where my surgery was done,it gets pretty cold and is only a spot around 4 inches in diameter while the rest of my belly is normal temp.its happened several times and has me a bit concerned because ive had almost a constant pain in that area since my gall bladder was removed by the good old 6 inch insicion way,any thoughts?
 

·
Banned
Joined
·
1,012 Posts
It could be a lot of things Darren. The possibility of pain from the surgery even this late is a possibility.That shock thing is something I have experienced as well.They now attribute it two a couple of things for which I am getting medication and the things I get work so maybe it's one of those visceral things where the problems might be in a couple of places but since it's the insides it kind of muddles together.Adhesions from the surgery could be a possibility but those things can't be seen on the standardimaging tests so it's a tough call.I was given a combo of elavil and prozac for that kind of shock electrical pain.I recently had a visit with the cardiologist and that's a factor too. New meds and still pending diagnosis because my vitals were too bad at the time of my appointment for the treadmill test.BP was 200/143 with a pulse of 124I guess I now have a medical issue with that wretched ER doc don't I?Anyway the anti spasmodic medication for the IBS also plays a key role in helping me feel more comfortable.Good luck with the trouble shooting.You could help your adhesion problem a bit by adding some unestrified vitamine E to your suppliments.It's not a cure but it does make the insides more comfortable.Hugs and Hope,Kamie
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top